# SDR AALA201610239005

- Difficulty date: October 22, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 10,785 hours, 1,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100066001
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 CROSS ISLE WALL MOUNTED LIGHT UNIT MISSING LENS COVER. INSTALLED MISSING LENS COVER.
